# SDR ASAA2023071644039

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 945 hours, 298 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C #31-005-00 FOUND BLEED FAMV RVDT L FAULT. GROUNDED - YES. ON DEFERRAL.
